VOL. 15 · NO. 1 | 2011
Shih-Tsai Feng
Taiwanese J. Math. 15 (1), 1-12, (2011) DOI: 10.11650/twjm/1500406157 Open Access
KEYWORDS: symplectisation, compactness theorem, 57R17
Ming-ge Yang, Nan-jing Huang, Chin-San Lee
Taiwanese J. Math. 15 (1), 13-29, (2011) DOI: 10.11650/twjm/1500406158 Open Access
KEYWORDS: coincidence theorem, maximal element, system of generalized equilibrium problems, abstract convex space, $\mathfrak{RC}$-map, 49J53, 54H25, 91B50
Nguyen Huy Chieu, Jen-Chih Yao
Taiwanese J. Math. 15 (1), 31-42, (2011) DOI: 10.11650/twjm/1500406159 Open Access
KEYWORDS: convexity, strong convexity, positive semi-definite property, limiting second-order subdifferential, 49K40, 49J40, 49J52, 49J53
Fenglin Yang, Chuanyi Zhang
Taiwanese J. Math. 15 (1), 43-57, (2011) DOI: 10.11650/twjm/1500406160 Open Access
KEYWORDS: remotely almost periodic function, Inverse problems, Parabolic equations, boundary value problems, 35B15, 35R30
Yan Wang, Yong Li
Taiwanese J. Math. 15 (1), 59-74, (2011) DOI: 10.11650/twjm/1500406161 Open Access
KEYWORDS: Pseudo almost automorphic, almost automorphic, semilinear evolution equation, degree theory, alternative theorem, 43A60, 47H10
Oktay Duman, Mehmet Ali Özarslan
Taiwanese J. Math. 15 (1), 75-86, (2011) DOI: 10.11650/twjm/1500406162 Open Access
KEYWORDS: Szász-Mirakjan operators, Lipschitz classes, global approximation, Positive linear operators, 41A25, 41A36
Nicolas Roussel
Taiwanese J. Math. 15 (1), 87-99, (2011) DOI: 10.11650/twjm/1500406163 Open Access
KEYWORDS: maximum degree, missing cycles, Planar graphs, total coloring, 05C10, 05C15, 05C78, 05C99
H. Turgay Kaptanoğlu, Serdar Tülü
Taiwanese J. Math. 15 (1), 101-127, (2011) DOI: 10.11650/twjm/1500406164 Open Access
KEYWORDS: Bergman projection, Bloch, Lipschitz, Zygmund, growth, Bers, Besov space, isometry, Gleason problem, slice function, boundary growth, Taylor coefficient, extremal point evaluation, Duality, interpolation, $\alpha$-Möbius invariance, decent functional, maximal space, Hermitian metric, Kähler metric, geodesic completeness, Laplace-Beltrami operator, holomorphic sectional curvature, 32A37, 32A18, 30D45, 26A16, 32A25, ‎46E15, 47B38, 47B34, 32M99, 32F45
Honghai Li, Jiongsheng Li
Taiwanese J. Math. 15 (1), 129-139, (2011) DOI: 10.11650/twjm/1500406165 Open Access
KEYWORDS: Laplacian, normalized Laplacian, second smallest eigenvalue, harmonic eigenfunction, 05C50, 15A18‎
Dachun Yang, Sibei Yang
Taiwanese J. Math. 15 (1), 141-163, (2011) DOI: 10.11650/twjm/1500406166 Open Access
KEYWORDS: weighted Morrey-Campanato space, weighted Lipschitz space, weight, 42B35, 46E35
Sin-Ei Takahasi, Takeshi Miura, Takahiro Hayata
Taiwanese J. Math. 15 (1), 165-169, (2011) DOI: 10.11650/twjm/1500406167 Open Access
KEYWORDS: regular norm, unitization, $C^*$-algebra, 46H05
Mi-Hwa Ko
Taiwanese J. Math. 15 (1), 171-179, (2011) DOI: 10.11650/twjm/1500406168 Open Access
KEYWORDS: Random field, maximal moment inequality, Negatively associated, complete convergence, identically distributed, 60F15, 60G09
Chang-Pao Chen, Chi-Tung Chang
Taiwanese J. Math. 15 (1), 181-199, (2011) DOI: 10.11650/twjm/1500406169 Open Access
KEYWORDS: Tauberian theorems, weighted means, statistical convergence, 40A30, 40E05, 40G99
G. A. Afrouz, S. Heidarkhani, Donal O’Regan
Taiwanese J. Math. 15 (1), 201-210, (2011) DOI: 10.11650/twjm/1500406170 Open Access
KEYWORDS: fourth-order equations, three solutions, critical point, multiplicity results, 34B15
Kazuo Kido
Taiwanese J. Math. 15 (1), 211-227, (2011) DOI: 10.11650/twjm/1500406171 Open Access
KEYWORDS: supermodular, increasing differences, complementarity, bandwagon effect, economies of scale, 62P20, 90B99, 91B99
Shangquan Bu
Taiwanese J. Math. 15 (1), 229-240, (2011) DOI: 10.11650/twjm/1500406172 Open Access
KEYWORDS: Fourier multiplier, maximal regularity, integral equation, Besov spaces, 45N05, 45D05, 43A15, 47D99
Qiu-Ming Luo, H. M. Srivastava
Taiwanese J. Math. 15 (1), 241-257, (2011) DOI: 10.11650/twjm/1500406173 Open Access
KEYWORDS: Bernoulli polynomials, Euler polynomials, $q$-Bernoulli polynomials, $q$-Euler polynomials, $q$-Bernoulli numbers, $q$-Euler numbers, Kronecker symbol, difference equations, addition theorems, recurrence relationships, $q$-Stirling numbers, 05A30, 33E20, 11B68, 11B73
Koji Aoyama, Fumiaki Kohsaka, Wataru Takahashi
Taiwanese J. Math. 15 (1), 259-281, (2011) DOI: 10.11650/twjm/1500406174 Open Access
KEYWORDS: convex function, firmly nonexpansive-type mapping, fixed point, minimization, monotone operator, proximal point algorithm, uniformly convex Banach space, zero point, 47H05, 47J25
H. M. Srivastava, Mridula Garg, Sangeeta Choudhary
Taiwanese J. Math. 15 (1), 283-305, (2011) DOI: 10.11650/twjm/1500406175 Open Access
KEYWORDS: Bernoulli polynomials, Euler polynomials, Genocchi polynomials, Apostol-Bernoulli polynomials, Apostol-Euler polynomials, Apostol-Genocchi polynomials, Hurwitz-Lerch Zeta function, Gaussian hypergeometric function, Stirling numbers of the second kind, Taylor-Maclaurin series expansion, Leibniz rule, Pfaff-Kummer transformation, Gauss summation theorem, 11B68, 11B73, 33C05
Suliman Al-Homidan, Qamrul Hasan Ansari
Taiwanese J. Math. 15 (1), 307-330, (2011) DOI: 10.11650/twjm/1500406176 Open Access
KEYWORDS: ‎fixed point theorems, generalized abstract economies, intersection theorems, systems of generalized vector quasi-equilibrium problems, topological semilattice spaces, 47H10, 90C29, 49J40, 91A10, 47J20, 91B52, ‎54C60‎, 54H25
Peter Tien-Yu Chern, In-Su Kim
Taiwanese J. Math. 15 (1), 331-336, (2011) DOI: 10.11650/twjm/1500406177 Open Access
KEYWORDS: entire series, maximum term, central index, finite logarithmic order, 30B10, 30D30
B. K. Lahiri, Pratulananda Das, Lakshmi Kanta Dey
Taiwanese J. Math. 15 (1), 337-352, (2011) DOI: 10.11650/twjm/1500406178 Open Access
KEYWORDS: $2$-metric spaces, open ball, boundedness, closure, Cantor's Theorem, Baire's Theorem, contractive mapping, fixed point, 54H25
Jian-Wen Peng, Ngai-Ching Wong
Taiwanese J. Math. 15 (1), 353-363, (2011) DOI: 10.11650/twjm/1500406179 Open Access
KEYWORDS: generalized equilibrium problem, extragradient method, ‎hybrid method, Nonexpansive mapping, strong convergence, weak convergence, 47J05, 47J25, 47H09
Adela Capătă, Gábor Kassay
Taiwanese J. Math. 15 (1), 365-380, (2011) DOI: 10.11650/twjm/1500406180 Open Access
KEYWORDS: vector equilibrium problem, cone-lower semicontinuity, subconvexlike function, cone-saddle point, 90C47, 49J35
Piotr Sworowski
Taiwanese J. Math. 15 (1), 381-394, (2011) DOI: 10.11650/twjm/1500406181 Open Access
KEYWORDS: Kurzweil-Henstock integral, $H_1$-integral, Stieltjes integral, variational measure, 26A39
Shao-Yuan Huang, Sui-Sun Cheng
Taiwanese J. Math. 15 (1), 395-432, (2011) DOI: 10.11650/twjm/1500406182 Open Access
KEYWORDS: Functional differential equations, Cheng-Lin envelope method, Characteristic function, oscillation criteria, dual sets, 34C10
Back to Top